# SDR SWAA2020031642500

- Difficulty date: February 27, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N7812G
- Make and model: Boeing 737-76N
- Aircraft serial: 32582
- Aircraft time: 49,919 hours, 29,838 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Not Reported
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SKYLINE DTIP) BS 305-314, S-19R TO S-21R FUSELAGE SKIN REPAIR REQUIRES REPLACEMENT (REF: ESR #20-01918)         REPAIRED PER: EA 1-753-36684 REV IR AND ATS ER 20-01947 REV IR.
